# SDR DALA2017110808009

- Difficulty date: November 4, 2017
- Submitted: November 8, 2017
- Operation: Air carrier
- Aircraft: N693DL
- Make and model: Boeing 757232
- Aircraft serial: 29725
- Aircraft time: 64,293 hours, 24,637 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

INTO ATL DUE TO CABIN ALTITUDE WARNING. CREW DESCENDED TO 10K FOR REMAINDER OF FLT. MASKS DID NOT DROP.  PRESSURIZATION EVENTUALLY REGAINED THROUGH ALTERNATE CONTROLLER; EMERG RESCINDED.  REPLACED NR 1 PRESS CONTROLLER PER AMM 21-31-02, REPLACED OUTFLOW VLV PER AMM 21-31-03. COMPLIED WITH SINGLE PACK CONFIDENCE CK PER AMM 21-51-00 AND EXCESSIVE CABIN PRESSURE LEAK CHECK PER AMM 05-51-24. PER MCC REQUEST REPLACED ALT WARNING SWITCH. ALL ITEMS TESTED PER AMM AND ODI CHECK LIST.
